Hi Katie, yes as Lindy says that’s rotten luck having so much bc and changes at your age.....you sound a very strong lady and it sounds as if the drugs are working for you.
well done, yes look after you and just do the things which appeal to you.
i hope you have people around for support?
do keep us postedxx
a little background info i was diagnosed December 2012 Right Breast stage 2 Grade 3 at the age of 23. Lumpectomy Chemo and radiotherapy treatment done other than Tamoxifen. 2015 i had local reassurance and it was treated with hormone change and radiotherapy. But In August 2016 i had extreem pain in my neck and after 2 months I was told that the cancer had spread to bones in my neck, this was treated with radio, and Dinosomab injection every month.
A little less than a year later i was told it had spread further in my neck so a little more rads to the neck and fulvesterant injection, i was then told after a PET scan it was at the bottom of my back, glands in my neck. I started Chemo capecitabine and found that my right breast the original site had become rock hard inverted nipple and i could hardly put my arm in the air. So more tests found that it was back in the breast but this time not Hormone positive (WTF)
So treatment change again this time Im having carboplatin (Chemo) and it has made me realise a LOT..... i didn't have any side effects for the capecitabine and was very lucky so forgot what the fatigue can be like. It also made me realise Ive got Cancer..... like its not gone and i cant do everything. Im not giving into it just need to realise that actually having a **bleep** day is allowed. Having been told every year since 2015 that it has either spread or no change it made me desensitised to the fact that i even had it! Although i only had my first cycle Wednesday last week Rock Boob is changing again its becoming softer and more like a boob and not a peck.
Sorry if this post is a little strange my chemo brain is great lol. Just thought i would see if anyone else had any Rock experiences or any advice on the Chemo.